# SDR ASAA0956189

- Difficulty date: July 9, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 10,924 hours, 3,216 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Nut
- Part number: 9816M73P01
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL PACKAGE QUAD RING SELF ALIGNING NUT WORN.  REMOVED AND REPLACED NR 1 ENG FUEL PACKAGE QUAD RING SELF ALIGNING NUT IAW CFM ESM 72 63 00 040 001 A AND CFM ESM 72 63 00 430 001 STEP 3 N (9)(A) (D).
